So, this is a picture from last year's festival which shows Louis and a poor stag in fact 'enjoying' his last throes of freedom before being safely ensnared by a female of the species and consigned to a life of telly and slippers for ever more. Whilst taking Tramadol, an opiod, I too have felt like I was dressed in a morph suit. One of the side effects of this treatment is prolific sweating, or 'glowing' as it is termed for ladies. Two days ago, I dropped this painkiller from my armoury and finally today, I no longer feel like I'm constantly in the shower. Eight tablets down, only another twenty one to go.
So what else has happened? This is beginning to feel like one of those teenage years summer holiday diaries where nothing ever really happened. 'A boy looked at me!!!!!!!!!!' or 'I now have three spots on my nose - I would rather be dead'. You know the sort of thing. But hang on, things are on the up.
I drove today for the first time for a week, only three miles but it was a start. Not my
Best of all, I felt less sleepy which has given me time to set up by bedroom craft studio. I've started a braclet which I was hoping to show off in a post today but will have to wait because it's caused much swearing and cursing. And I've removed the top layer of skin on my lips with sellotape during its production. Mishaps and foul language - almost definitely signs that things are slowly, surely getting back to normal.